# SDR ASOA2015050812775

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 30,082 hours, 27,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE LOWER EMERGENCY LIGHT COVER MISSING.  REPLACED WARDROBE LOWER EMERGENCY LIGHT LENS COVER IAW AMM 33-51-19.
